# SDR SIMA200634605

- Difficulty date: December 6, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- Aircraft time: 15,755 hours, 14,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Cracked
- Part time: 15,755 hours, 14,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR HANDLE FOUND CRACKED.  STOPPED DRILLED CRACK, FABRICATED DOUBLER, CLEANED AND TREATED AREA.  INSTALLED DOUBLER IAW EMB IC2006-145-9643 PARAGRAPH 1.
